# SDR DALA12015063210

- Difficulty date: November 23, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT PASSENGER DOOR ENTRANCE CENTER SEAL SHAPED FITTING ATTACHED TO DOOR SILL HAS CORROSION.  REMOVED L2 DOOR SHAPED SILL IAW SRM 51-42-11.  INSTALLED NEW  SHAPE SILL IAW SRM 51-42-11. NO SPECIFIC LIMITS IAW SRM 53-00-29.
